# SDR ASAA2014111409677

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 29,844 hours, 9,274 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND ON NR 2 ENGINE FAULT MESSAGE 73-31372, UPPER EGT SECTOR READING HIGH, ACFT GROUNDED.  ACCOMPLISHED FIM 73-11, TASK 801.  NO RECENT OR LONG TERM FAULTS FOUND.
